# SDR DXTA2022112274490

- Difficulty date: November 22, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N696QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0227
- Aircraft time: 3,200 hours, 2,099 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: S31771
- Condition: Damaged
- Location: Nlg
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

25 MINUTES INTO FLIGHT LEVELING OFF AT 39000,  HEARD & FELT A BUMP IN NOSE GEAR.  FOLLOWED IMMEDIATELY BY NOSE GEAR INDICATOR GOING TO YELLOW CROSSHATCHINGS.  FOLLOWED IMMEDIATELY BY A AMBER GEAR DISAGREE N EICAS INDICATION. COMPLIED WITH QRH & CONTINUED TO DESTINATION. DECENDING THROUGH 3000 FEET,  INDICATION EXTINGUISHED.  EXTENDED GEAR ON SCHEDULE WITH NO PROBLEMS & LANDED NORMALLY.  FOUND NO DEFECTS, CW GEAR BUMP TROUBLESHOOTING IAW MM 32-00-00 & FOUND THE UP-LOCK SWITCH WAS OUT OF ADJUSTMENT.   MEASUREMENT ON SWITCH PLUNGER SHOULD HAVE BEEN 0.15 INCH +/- 0.03 INCH &  ACTUALLY MEASURED .07 INCH,    R & R THE SWITCH IAW  MM 32-32-10 OPS CHECKED GOOD.
